# SDR DALA1206371708

- Difficulty date: January 27, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 44,669 hours, 11,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 25F IS INOPERATIVE.  THE LIGHT ASSY WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
